2019
Том 71
№ 11

All Issues

Denysenko N. L.

Articles: 1
Article (Ukrainian)

On solutions of linear functional differential equations with linearly transformed argument on a semiaxis

Denysenko N. L., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 501–513

We establish conditions under which solutions of a system of linear functional differential equations on a semiaxis are determined as solutions of a certain system of ordinary differential equations.